Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Clarke, Francis

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5
Presentations: 1

Number of views:
This page:205
Abstract pages:1034
Full texts:316
References:87
E-mail:

Subject:

Nonsmooth and functional analysis. Control theory. Calculus of variations. Differential equations. Optimization. Mathematical modeling.


http://www.mathnet.ru/eng/person37936
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/49770

Publications in Math-Net.Ru
2010
1. F. Clarke, “The Pontryagin maximum principle and a unified theory of dynamic optimization”, Trudy Mat. Inst. Steklova, 268 (2010),  64–75  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 268 (2010), 58–69  isi  elib  scopus
2000
2. F. H. Clarke, Yu. S. Ledyaev, R. J. Stern, “Proximal analysis and feedback construction”, Trudy Inst. Mat. i Mekh. UrO RAN, 6:1 (2000),  91–109  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2000no. , suppl. 1, S72–S89
1999
3. F. Clarke, Yu. S. Ledyaev, A. I. Subbotin, “Universal Feedback Control via Proximal Aiming in Problems of Control under Disturbance and Differential Games”, Trudy Mat. Inst. Steklova, 224 (1999),  165–186  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 224 (1999), 149–168
1993
4. F. Clarke, Yu. S. Ledyaev, “New formulas for finite increments”, Dokl. Akad. Nauk, 331:3 (1993),  275–277  mathnet  mathscinet  zmath; Dokl. Math., 48:1 (1994), 75–79
1977
5. F. Clarke, “Extremal arcs and extended Hamiltonian systems”, Differ. Uravn., 13:3 (1977),  427–442  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Control theory and nonsmooth analysis
F. Clarke
International Conference "Differential Equations and Topology" dedicated to the Centennial Anniversary of L. S. Pontryagin
June 17, 2008 14:20   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022